# SDR REXA2013050300784

- Difficulty date: May 3, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 14,410 hours, 9,256 cycles
- System (JASC): 5240 · Service Doors
- Part: Support Angle
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SUPPORT ANGLE AND FLOOR LANDING CORRODED.  REMOVED AND REPLACED SERVICE DOOR SUPPORT ANGLE AND FLOOR LANDING AND 4 EA CLIPS IAW CRJ 900 SRM 51-42-06.  P/N SH670-31986-1.
